# SDR ASAA2012123093628

- Difficulty date: December 30, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 43,239 hours, 19,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123U6
- Part serial: VH152501313
- Condition: Corroded
- Location: Bs 807-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR SILL WEB CORRODED UNDER NUT PLATES.  R & R  WEB IAW SRM 51-40-02-0G-0.
